# SDR DHL2004750002

- Difficulty date: January 20, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY EXIT LIGHT ASSEMBLY (LOCATED OVER ENTRY DOOR) ON ENTRY WAY FLOOR.  REINSTALLED LIGHT ASSEMBLY, OPS CHECKED GOOD IAW B-727 M/M 33-50-01.
